• As anyone else suffered swollen tum&legs a year after chemo&radiotherapy

    Asked by lynie on Wednesday, January 23, 2013

    As anyone else suffered swollen tum&legs a year after chemo&radiotherapy

    3 Answers from the Community

    • speedy's Avatar

      Hi Lynie, my feet and legs were swollen, it started with the 4th round of chemo. I was drinking a lot of water hoping that it would go away. I had my 6th and last round of chemo in September. My feet were still swollen last month. My doctor gave me lasix and potassium to help. I also developed neuropathy and take Lyrika for it. It can take a long time for the swelling to go away. Best wishes.

      almost 4 years ago
    • Nomadicme's Avatar

      10 months after chemo I went on a trip. I am heavier than I used to be and had just received my last Herceptin infusion. I walked a lot and had 2 long flights in a relatively short time. My ankles were SUPER swollen, something like 3x their normal size (not even when I twisted my ankle badly did it get that large).
      I just don't know if it was long term effects from chemo or the Herceptin.

      almost 4 years ago
    • Paw's Avatar

      Hi lynie. You are not alone. My right arm is swollen and my doc gave wrote me a prescription for a compression sleeve. It reduces the swelling but not the pain. I hope you find something that works for your swelling.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more metaplastic carcinoma (also called carcinoma w/metaplasia) questions.  Also, don't forget to check out our Metaplastic Carcinoma (also called Carcinoma w/Metaplasia) page.